# SDR ABXA20120604359

- Difficulty date: June 4, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 58,227 hours, 44,417 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T138031
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET CRACKED ON I/B SIDE & O/B SIDE BROKEN BELOW HYD BAY DOORS 1ST LATCH, ABOVE EXHAUST NOZZLE.  REPLACED CRACKED ANGLE BRACKET P/N 313T1380-31 IAW B767 SRM 51-40-02, ACFT WAS GROUNDED.
